Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 6.

Loureiro, Ana F. and Maroni, P. (2012) Polynomial sequences associated with the classical linear functionals. Numerical Algorithms, 60 (2). pp. 297-314. ISSN 1017-1398. (The full text of this publication is not available from this repository)

Loureiro, Ana F. and Maroni, P. (2011) Around q-Appell polynomial sequences. Ramanujan Journal, 26 (3). pp. 311-321. ISSN 1382-4090. (The full text of this publication is not available from this repository)

Loureiro, Ana F. and Maroni, P. (2011) Quadratic decomposition of Laguerre polynomials via lowering operators. Journal of Approximation Theory, 163 (7). pp. 888-903. ISSN 0021-9045. (The full text of this publication is not available from this repository)

Loureiro, Ana F. and Maroni, P. and Yakubovich, S. (2011) On a polynomial sequence associated with the Bessel operator. Proceedings of the American Mathematical Society . ISSN 0002-9939. (Submitted) (The full text of this publication is not available from this repository)

Loureiro, Ana F. and Maroni, P. (2008) Quadratic decomposition of Appell sequences. Expositiones Mathematicae, 26 (2). pp. 177-186. ISSN 0723-0869. (The full text of this publication is not available from this repository)

Loureiro, Ana F. and Maroni, P. and Rocha, Z. da (2006) The generalised Bochner condition about classical orthogonal polynomials revisited. Journal of Mathematical Analysis and Applications, 322 (2). pp. 645-667. ISSN 0022-247X. (The full text of this publication is not available from this repository)

This list was generated on Thu Jul 31 22:47:24 2014 BST.